# SDR TI1R001403

- Difficulty date: January 22, 2001
- Submitted: August 16, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: 1179405303
- Part serial: 117
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACHOMETER - ROTOR TACHOMETER FAILED.  REMOVED AND REPLACED.
